Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 23, 2014, 04:30:19 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 635777
  • Total Topics: 48235
  • Online Today: 199
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 2
Guests: 132
Total: 134

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: androgel....  (Read 3079 times)

0 Members and 1 Guest are viewing this topic.

Offline WILLIAMSWAY

  • member
  • Posts: 1
androgel....
« on: April 12, 2011, 12:24:06 PM »
hi/  just posting a hypothetical question;  if a person had been working out /20 yrs before hiv and then 8 yrs into got onto androgel/ even tho test level was ok... .......now when i go off of it/ person is lethargic/ cant gt out of bed/ no energy.>?         any suggestoins?  ....>       androgel supply wont last forever/ worried about long term effects/ since nelson vergl injectables/ u go up ramp up and ramp down/ androgel/ is 2 pumps a day then go off./.................>  any help /..hypotheically would help.

Offline WillyWump

  • Member
  • Posts: 7,137
  • your ramblings bore Yamaguchi Kitteh
Re: androgel....
« Reply #1 on: April 12, 2011, 07:30:25 PM »
When you start using Testosterone (Androgel) your body will stop, or cut back on producing it's own testosterone. So when you stop the Androgel you will get the fatiques and no energy symptoms you are describing. In some cases, maybe most, your body will start producing Testo again, but not sure how long that takes.

You say your test levels were Ok, but you still started on Androgel so I'm assuming a doctor did not prescribe this and you are doing it "on your own". If this is the case, you really need to seek out a doctor and help him wean you off of it so that you dont crash like this and so he can monitor you to make sure your body starts producing Testo again.

You really need to get your doctors help in this.

-Will
POZ since '08

Last Labs-
6/3/14 CD4- 736, UD 34%
6/25/13 CD4- 1036, UD,
2/4/13, CD4 - 489, UD, 28%

Current Meds: Prezista/Epzicom/ Norvir
.

Offline Inchlingblue

  • Member
  • Posts: 3,119
  • Chad Ochocinco PETA Ad
Re: androgel....
« Reply #2 on: April 13, 2011, 03:12:43 AM »
If you've been using testosterone replacement for a while and suddenly stop, the T levels will drop. I've read that it's best to wean yourself off of it slowly rather than stopping cold turkey.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.